Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Light bloody discharge after 11 days of periods, have pelvic pain while walking. Reasons ?

Hi i am so worried, i had my period started on the 2nd feb and finished in say 4 days, and just last night on the 11th i saw very little blood on tissue with discharge . and this afternoon i had bleeding not on tissue tho. and i am so worried as this has never happened before. And i do have pelvic pain a little when i walk and sore neck and feels like i am having period again as i feel like crying when i see something sad..
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  10
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
The light bloody discharge and the pelvic pain that you are having is likely to be due to a pelvic infection. This needs proper oral antibiotic treatment after a detailed examination.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Tue, 22 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor